It is currently Fri Aug 22, 2014 6:41 pm

News News of Tecfidera (BG-12, dimethyl fumarate)

Site map of Tecfidera (BG-12, dimethyl fumarate) » Forum : Tecfidera (BG-12, dimethyl fumarate)

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

Tecfidera first 17 days and counting

my MS TECFIDERA experience http://tecfiderateresa.blogspot.com/

Just in case anything helps anyone considering it. I'm not in excruciating pain but I'm definitely not comfortable. Lol.

I'm having greater difficulties daily...but I'm trying to cope and get through it. Not the crying pain but more burping and twisted tummy grinds than I care to talk about. Hope the blog helps people trying too decide. I definitely feel there are more people's ...
Read more : Tecfidera first 17 days and counting | Views : 834 | Replies : 1


anyone have a fllareup since being on tecfidera

tecfidera flareup or not???
Read more : anyone have a fllareup since being on tecfidera | Views : 2015 | Replies : 5


Tecfidera and Psoriasis

I was on Tysabri for 6 years. I stopped and started Tecfidera. I was on Tec for 4 months and then I had two low white blood cell counts.
The week of the last WBC lab the skin on my hands and feet started peeling. My neuro had me stop taking carbamazepine and Tec. That was over a month ago. Last week after a skin biopsy it was diagnosed as Psoriasis. In Germany they treat ...
Read more : Tecfidera and Psoriasis | Views : 1418 | Replies : 7


4 year Tecfidera clinical efficacy and safety data

4 year Tecfidera clinical efficacy and safety data in patients with MS released

Latest results from the clinical trial program with BG-12 (dimethyl fumarate; Tecfidera, Biogen Idec) suggest sustained clinical efficacy and safety in patients with multiple sclerosis (MS) taking the drug for up to 4 years.

In addition, a separate post hoc analysis of the phase 3 pivotal Determination of the Efficacy and Safety of Oral Fumarate in Relapsing–Remitting MS (DEFINE) and Comparator and ...
Read more : 4 year Tecfidera clinical efficacy and safety data | Views : 1096 | Replies : 0


Headaches

I'm experiencing bad headaches on Tecfidera but Tylenol doesn't help. Anyone else getting headaches? If so, what works for you? Thanks
Read more : Headaches | Views : 869 | Replies : 1


Tecfidera and Menstruation

I'm 40. Has anyone experienced a change in their monthly cycle since being on Tecfidera?
Read more : Tecfidera and Menstruation | Views : 1680 | Replies : 9


Biogen says death of MS patient not related to Tecfidera

Biogen Idec Inc. said its new multiple-sclerosis drug, Tecfidera, wasn't to blame for the death earlier this year of a 59-year-old woman who had taken the pill.

In July, the Weston, Mass., biotech company said it was investigating the death of the woman from a form of pneumonia that the company said was common in multiple-sclerosis patients. She had taken Tecfidera for 5½ weeks before vomiting, diarrhea and other side effects prompted her to stop ...
Read more : Biogen says death of MS patient not related to Tecfidera | Views : 800 | Replies : 0


Tecfidera Newbie

Hi All! I've had MS for 15 years, and just started Tecfidera yesterday. I'm doing the 120mg twice a day for 7 days then I go to 240mg twice a day. So far I've had flushing and itching. I'm so worried about the abdominal pain/nausea/vomiting/diarrhea! I did a bit of research so I am taking a coated aspirin 1 hour before food and my Tecfidera, and eating well balanced meals with a carb, a protein, ...
Read more : Tecfidera Newbie | Views : 1203 | Replies : 4


Major stomach problems

I started on Tecfidera in July and for the first 3 1/2 weeks had no problems except for some occasional flushing. Received my first refill and started having stomach problems, nausea, diarrhea and vomiting. At first it was about 5 hours after taking the meds and then it would subside. However, gradually it got worse where I felt terrible all the time. Finally my neuro took me off the meds. Its been a month now ...
Read more : Major stomach problems | Views : 1269 | Replies : 3


For Ladymac and others kind and brave enough to share

Dear Everybody who posted their initial and continued side effects,

Thank you so, so much for taking the time to share your experiences. Tecfidera is a scary drug with very ugly side effects. When my neuro prescribed it in June, my research led me here. I read every single post. And then I read them again. When my insurance company called to tell me I was approved, my first reaction was “crap”. And then, after ...
Read more : For Ladymac and others kind and brave enough to share | Views : 1064 | Replies : 1


 

Login  •  Register


Statistics

Total posts 219340 • Total topics 22633 • Total members 14267


Contact us | Terms of Service

cron